Moscow Mathematical Journal (issue dedicated to Pierre Cartier), 4, 2004, p. 131-152.

Dominique Foata, Guo-Niu Han

Une nouvelle transformation pour les statistiques Euler-mahoniennes ensemblistes

Abstract.The construction of a bijection of the symmetric group onto itself is given that has the property of mapping a pair of set-statistics onto another pair. As a consequence, it is shown that a pair of Euler-mahonian statistics has a symmetric distribution.

foata at, guoniu at

The following versions are available: